MedElevator Войти в исследования
← Поиск публикаций

DOI 10.34172/aim.34254

Медицинская библиотека · Archives of Iranian medicine · 2025

Bilateral Mydriasis in a Post-parotidectomy Patient: A Case Report.

Daneshi Ahmad, Mohebbi Saleh, Shemshadi Milad, Ghanbari Hadi

СтатьяКлинический случайПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Anticholinergic agents, such as atropine and glycopyrrolate, are commonly utilized during anesthesia for their effects on secretion reduction and vagal activity. However, substantial dosages can induce mydriasis, which poses diagnostic challenges, particularly in head and neck surgeries. Despite their clinical relevance, limited studies explore these effects. A 35-year-old female presented with a left parotid mass and scheduled for a left superficial parotidectomy. Preoperatively, the patient exhibited normal ocular and neurological function. Postoperatively, fine bilateral ptosis, predominantly on the left side, and bilateral unresponsive mydriasis were noted. Anticholinergic-induced pupillary changes may mimic neurological pathology, underscoring the necessity for meticulous postoperative evaluation and awareness among clinicians.

Для цитирования: Daneshi Ahmad, Mohebbi Saleh, Shemshadi Milad, Ghanbari Hadi. Bilateral Mydriasis in a Post-parotidectomy Patient: A Case Report.. Archives of Iranian medicine. 2025. DOI: 10.34172/aim.34254.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.